have been experiencing this condition for almost a Year as in march.
The process of my condition.
1) A small read bump
2) The bump starts to itch (like a biting itch)
3) The bump start to widen
4) The bump is flat an slightly raised red and very itchy
5) Then it looks like ringworm (but it not had it tested for fungal)
6) Redness and itchy goes away
7) Leaves a black mark the same size that it had expanded to
Some time it will leave a light mark
8) Discoloration of the skin
9) The bumps appear 2-3 at time about 2in apart
This condition started in March of 2007. I have seen 6 listen to me SIX Doctors
Three were Dermatology Specialist, I have gone to one Dermatology study where multiple doctors were there and all they came up with is raised blood vessels of the skin.
The medication I was given in the end was vanos cream ointment.
I don't think it really work because the red spot do eventually fade just dark or lighter with no symptoms after. However they keep coming back. I have had Biopsy, blood test, skin graph and I’m still going through this, with no relief.
The first spot appeared on my back and it was the biggest one and then it spread all over my back upper and lower then my neck and then it went a way. But came right back a few days latter on my arms and legs and went away for a bout 2months. Then my face just below my nose and then on my lip. Now let me say the one on my lip has lasted the longest and is still in the form of a bump but now I have two. Now it is under my chin. I don't know what else to do. I have spent a lot of money seeing the doctors, to still almost a year latter going through the same thing only I can't hide it now. Some on please help me I have photos of the current ones. I just need some real help. Also my Dermotolist stated that he has never seen some thing like this before. So it's not any known type of condition. I don’t think besides test should have shown that right.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?